# SDR 95ZZZM112

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1060-1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 3 CORROSION FOUND ON BELLY SKIN UNDER LONGERONS 35L AND 35R BETWEEN FS 1060 AND FS 1080 CIRCUMFERENTIALS.  (M)
